Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 119, Number 4

All articles in this issue are freely accessible.

The $2$-character table does not determine a group
Kenneth W. Johnson and Surinder K. Sehgal.
Proc. Amer. Math. Soc. 119 (1993), 1021-1027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166358
On the semigroups of fully invariant ideals of the free group algebra and the free associative algebra
Samuel M. Vovsi.
Proc. Amer. Math. Soc. 119 (1993), 1029-1037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154250
On generators of $L/R^{2}$ Lie algebras
Vladimir Shpilrain.
Proc. Amer. Math. Soc. 119 (1993), 1039-1043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154249
Endomorphism near-rings of $p$-groups generated by the automorphism and inner automorphism groups
Gary L. Peterson.
Proc. Amer. Math. Soc. 119 (1993), 1045-1047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162092
On the exponents of ideal class groups of cyclotomic fields
Kuniaki Horie.
Proc. Amer. Math. Soc. 119 (1993), 1049-1052
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169030
A lower bound for sectional genera of ample and spanned vector bundles on algebraic surfaces
Antonio Lanteri and Francesco Russo.
Proc. Amer. Math. Soc. 119 (1993), 1053-1059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176482
Mapping Galois extensions into division algebras
Nikolaus Vonessen.
Proc. Amer. Math. Soc. 119 (1993), 1061-1068
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160306
Extendibility criterion for a projective module of rank one over $R[T]$ and $R[T,T^{-1}]$
S. M. Bhatwadekar and P. L. N. Varma.
Proc. Amer. Math. Soc. 119 (1993), 1069-1075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156463
Derivations with invertible values on a multilinear polynomial
Tsiu Kwen Lee.
Proc. Amer. Math. Soc. 119 (1993), 1077-1083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1156472
Linear operators that preserve column rank of Boolean matrices
Seok-Zun Song.
Proc. Amer. Math. Soc. 119 (1993), 1085-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184086
On a combinatorial problem associated with the odd order theorem
George Glauberman and Simon P. Norton.
Proc. Amer. Math. Soc. 119 (1993), 1089-1094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160299
On algebras with Gel′fand-Kirillov dimension one
Shigeru Kobayashi and Yuji Kobayashi.
Proc. Amer. Math. Soc. 119 (1993), 1095-1104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158002
Quadratic and quasi-quadratic functionals
Peter Šemrl.
Proc. Amer. Math. Soc. 119 (1993), 1105-1113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158008
For right-angled Coxeter groups $z^{\vert g\vert}$ is a coefficient of a uniformly bounded representation
Tadeusz Januszkiewicz.
Proc. Amer. Math. Soc. 119 (1993), 1115-1119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172951
A remark on weighted inequalities for general maximal operators
C. Pérez.
Proc. Amer. Math. Soc. 119 (1993), 1121-1126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1107275
Unitary $Z^{d}$-actions with continuous spectrum
Vitaly Bergelson, Isaac Kornfeld and Boris Mityagin.
Proc. Amer. Math. Soc. 119 (1993), 1127-1134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145413
A note on a transplantation theorem of Kanjin and multiple Laguerre expansions
S. Thangavelu.
Proc. Amer. Math. Soc. 119 (1993), 1135-1143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195488
Continuous proper holomorphic maps into bounded domains
Avner Dor.
Proc. Amer. Math. Soc. 119 (1993), 1145-1155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162088
On isomorphisms between certain non-CSL algebras
Manos Papadakis.
Proc. Amer. Math. Soc. 119 (1993), 1157-1164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1235101
Additive derivations of nest algebras
De Guang Han.
Proc. Amer. Math. Soc. 119 (1993), 1165-1169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186986
Some inequalities for sub-Markovian generators and their applications to the perturbation theory
V. A. Liskevich and Yu. A. Semenov.
Proc. Amer. Math. Soc. 119 (1993), 1171-1177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160303
Sobolev and quasiconformal extension domains
Manouchehr Ghamsari.
Proc. Amer. Math. Soc. 119 (1993), 1179-1188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169028
On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces
Athanassios G. Kartsatos.
Proc. Amer. Math. Soc. 119 (1993), 1189-1199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216817
On approximate antigradients
Xiao-Xiong Gan and Karl R. Stromberg.
Proc. Amer. Math. Soc. 119 (1993), 1201-1209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169878
Schatten class Hankel operators on the Bergman spaces of strongly pseudoconvex domains
Huiping Li.
Proc. Amer. Math. Soc. 119 (1993), 1211-1221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169879
Unbounded commuting operators and multivariate orthogonal polynomials
Yuan Xu.
Proc. Amer. Math. Soc. 119 (1993), 1223-1231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165065
Some characterizations of semi-Bloch functions
Rauno Aulaskari and Peter Lappan.
Proc. Amer. Math. Soc. 119 (1993), 1233-1238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165046
Rough isometries and Dirichlet finite harmonic functions on graphs
Paolo M. Soardi.
Proc. Amer. Math. Soc. 119 (1993), 1239-1248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158010
Weakly compact homomorphisms from group algebras
B. E. Johnson.
Proc. Amer. Math. Soc. 119 (1993), 1249-1258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158001
Jacobson radicals of nest algebras in factors
Xing De Dai.
Proc. Amer. Math. Soc. 119 (1993), 1259-1267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160296
Regularity for operator algebras on a Hilbert space
John Froelich.
Proc. Amer. Math. Soc. 119 (1993), 1269-1277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181164
Complete minimal surfaces in $R^{3}$ of genus one and four planar embedded ends
Celso J. Costa.
Proc. Amer. Math. Soc. 119 (1993), 1279-1287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160295
On homogeneous nilpotent groups and rings
Gregory Cherlin, Dan Saracino and Carol Wood.
Proc. Amer. Math. Soc. 119 (1993), 1289-1306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1160294
Lower bound on the error probability for families with bounded likelihood ratios
Andrew L. Rukhin.
Proc. Amer. Math. Soc. 119 (1993), 1307-1314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166361
Lifting Gottlieb sets and duality
Yeon Soo Yoon.
Proc. Amer. Math. Soc. 119 (1993), 1315-1321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1184089
Canonical system on elliptic curves
Luis A. Piovan.
Proc. Amer. Math. Soc. 119 (1993), 1323-1329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1196168
Weak amenability of right-angled Coxeter groups
Alain Valette.
Proc. Amer. Math. Soc. 119 (1993), 1331-1334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172955
Ortho-bases and monotonic properties
Heikki J. K. Junnila and Hans-Peter A. Künzi.
Proc. Amer. Math. Soc. 119 (1993), 1335-1345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165056
Group $C^{∗}$-algebras of real rank zero or one
Eberhard Kaniuth.
Proc. Amer. Math. Soc. 119 (1993), 1347-1354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164146